# SDR F3LA2022022400001

- Difficulty date: February 9, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A300*
- Aircraft serial: 7141
- Aircraft time: 16,951 hours, 7,130 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D5347112420300
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 16,951 hours, 7,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R#12010.0296 MAIN CABIN AFT R/H AFT SHEAR WEB CRACKED AT FR 69.                          CORRECTIVE ACTION: RH SHEAR WEB REMOVED IAW A320-SRM-51-72-12, INSTALLED IAW A320-SRM-51-72-11, VACUUM GENERATOR WIRES REMOVED FROM SHEAR WEB @ FRAME 69 & REINSTALLED IAW A320-ESPM-20-33-22-02. VACUUM GENERATOR OPS CHECK ACCOMPLISHED ON PEMCO W.O. 12123.0838 PAGE 2 ITEM 7
